MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4269/ajtmh.1986.35.350

Медицинская библиотека · The American journal of tropical medicine and hygiene · 1986

Marrow aplasia during high dose mebendazole treatment.

Fernández-Bañares F, González-Huix F, Xiol X, Catalá I, Miró J, López N, Casais L

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A patient with chronic liver disease was treated with large doses of mebendazole for a hepatic hydatid cyst. Eighteen days after beginning treatment he developed marrow aplasia which reverted to normal after the drug was stopped. This is the marrow aplasia which reverted to normal after the drug was stopped. This is the sixth patient described as developing marrow aplasia when treated with large doses of mebendazole. We suggest that the aplasia is related to the dose of the drug, and that the patient's chronic liver disease was an important factor in its genesis. Patients treated with large doses of mebendazole should have their blood counts monitored during treatment.

Для цитирования: Fernández-Bañares F, González-Huix F, Xiol X, Catalá I, Miró J, López N, Casais L. Marrow aplasia during high dose mebendazole treatment.. The American journal of tropical medicine and hygiene. 1986. DOI: 10.4269/ajtmh.1986.35.350.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.